# SDR AWXA200500466

- Difficulty date: April 1, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK CORROSION WAS FOUND ON TRANSVERSE FLOORBEAM UPPER CHORD AT BS 986 BETWEEN RBL 18 AND RBL 43, WL 208.  MAINTENANCE BLENDED OUT CORROSION ON TRANSVERSE FLOORBEAM UPPER CHORD AT BS 986 BETWEEN RBL 18 AND RBL 43; FABRICATED A REPAIR STRAP; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-51 FIG 203.
